... and leg,left side that's really disrupting my sleep now.I find myself taking hot showers at 4a.m.to get sleep.really freeking me out. have not done any serious lifting but some soreness in upper arm,popping of joint too.what say y'all.could it be the detox?or something else.By the way ,I decided to stop at 1mg.Help!!!
I suspect the tingling is from the reduction in Methadone, but I am no doc. The popping of the joint could be a musculoskeletal problem that you just didn't notice while you were on the methadone. If the joint becomes painful or becomes difficult to move, I would have it checked by the doctor.
Congratulations on your progress with getting off the methadone, you are almost there. Good luck!!
Why is your dose so low don't be afraid of methadone I feel it allows me to age more gracefully I been on it 25 years and will be till that day far far far in time untill then I look forward to my next dosse. Each and every day btw. My dose is 240mg daily and I feel good most. Days but I still get pain you cannot get away from pain not totally
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 5 answers
Posted 8 Aug 2011 • 1 answer
Posted 20 Oct 2015 • 3 answers
Posted 25 Mar 2016 • 1 answer
Posted 24 May 2016 • 1 answer